Couldn't find what you looking for?

TRY OUR SEARCH!

Please help as i am so miserable and haven't slept for days. I've been off of 50mg kadian(morphine) for 3 or 4 days now and suffering with pnumonia. My legs and arms constantly feel like they have to move and i cannot stop from moving them. it has kept me up for days and im at the end of my rope and ready to put a stop to it myself. please help.

Loading...

Hello, 

I'm sorry you're in such terrible situation - morphine withdrawal alone is horrific, but you have to be careful even more if you are suffering from pneumonia at the same time. I believe you assumed it yourself, but there is no real cure for restless leg syndrome, especially cause in your case it's caused by withdrawals. The only thing you can do is to try to ease down the RLS symptoms. Have you tried with benzodiazepines? And more importantly, are you under doctor care for the pneumonia?

Reply

Loading...


Below is a copy of something I posted elsewhere that will definitely help you!!!!

You need to take the immodium with Tagamet, which is an acid reducer ppl take 30 mins before they eat a meal to prevent acid reflux
. Yes it is correct that immodium definitely has opiate properties to it, hence why it clogs you up...however when taken as rx'd you eat it and it works via your digestive tract, there is way too much lining etc in your stomach for the opiate properties to break thru the blood brain barrier- that is why the tagamet is key-when taken with the immodium it breaks thru the blood brain barrier and will do wonders for someone in actual opiate withdrawal. You can actually kick with this combo. There Is a cheaper version of the Tagamet if you look up the generic name which begins with a c
Something similar to the word cinnamon. In sure if you want, you can figure it out. Good luck.
Reply

Loading...